# SDR C77A20141021001

- Difficulty date: October 17, 2014
- Submitted: October 21, 2014
- Operation: Air carrier
- Aircraft: N612CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000201
- Aircraft time: 18,892 hours, 10,870 cycles
- System (JASC): 5240 · Service Doors
- Part: Cable
- Part number: 17084631403
- Condition: Broken
- Location: R2 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR SHOWING ARMED AFTER DISARMING.  R & R R2 DOOR FLEXBALL CABLE IAW AMM.  COMPLETED CLOSE UP OF R2 DOOR IAW AMM & REINSTALLATION OF EMER SLIDE & DOOR LININGS IAW AMM.
